On the mod p2 determination of ((p-1)/2 (p-1)/4)

Chowla, S. ; Dwork, B. ; Evans, Ronald (1986) On the mod p2 determination of ((p-1)/2 (p-1)/4) Journal of Number Theory, 24 (2). pp. 188-196. ISSN 0022-314X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002231...

Related URL: http://dx.doi.org/10.1016/0022-314X(86)90102-2


The Gross-Koblitz formula and a formula of Diamond are used to prove the congruence A=(1+((2p-1-1)/2)× 2a-(p/2a))(mod p2) (p a prime number ≡ 1 (mod 4), p = a2 + b2 (a, b , ∈Z, a≡ 1 (mod 4))), proposed by F. Beukers which refines the well-known congruence A ≡ 2a (mod p) for the binomial coefficient A=((p-1)/2 (p-1)/4).

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:8602
Deposited On:28 Oct 2010 11:20
Last Modified:05 Dec 2011 04:00

Repository Staff Only: item control page